# SDR SWAA2023120617661

- Difficulty date: November 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242XF AT AFT GALLEY AND LAV 2023-682163<[01] TOOL USED= CALIPER P/N: 8647A42; S/N: B22058401; DUE DATE: 19-SEP-24.;[02] REPLACED FLOOR PANEL 242XF AT AFT GALLEY AND LAV IAW SOPM 20-50-19 REV. 25 SEE INDIVIDUAL SIGNOFFS BELLOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
